On certain differential equations encountered in the study of oscillations with small random perturbations
Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_3_a15,
author = {R. Z. Khas'minskii},
title = {On certain differential equations encountered in the study of oscillations with small random perturbations},
journal = {Doklady Akademii Nauk},
pages = {560--563},
year = {1962},
volume = {142},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a15/}
}
TY - JOUR AU - R. Z. Khas'minskii TI - On certain differential equations encountered in the study of oscillations with small random perturbations JO - Doklady Akademii Nauk PY - 1962 SP - 560 EP - 563 VL - 142 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a15/ LA - ru ID - DAN_1962_142_3_a15 ER -
R. Z. Khas'minskii. On certain differential equations encountered in the study of oscillations with small random perturbations. Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 560-563. http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a15/